# SDR CALA2014060291177

- Difficulty date: May 27, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 49,535 hours, 10,583 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT EICAS MSG, WOULD NOT RESET.  CYCLED LT SIDE WINDOW HEAT SWITCH ON OVERHEAD PANEL.  PERFORMED NORMAL WINDOW HEAT CONT.  SYS OPERATIONAL TEST IAW AMM30-41-00.  NO FAULT HISTORY, EICAS MSG EXTINGUISHED.
